MathSciNet Relay Station
MathSciNet bibliographic data
MR666917 (84i:10036) 10F37 (30B10)
Shiokawa, Iekata Algebraic independence of certain gap series. Arch. Math. (Basel) 38 (1982), no. 5, 438–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement